Doctor insights on:
Accutane And Vitamin A
Avoid vitamin a supp: Accutane is a serious medication with potentially serious preferrably monthly with monitoring liver function tests and to see how you are doing clinically while on this drug. Avoid sexual intercourse with anyone that may be pregnant or plans on becoming pregnant and is not using proper birth control. Totally avoid supplemental vitamin a, but foods with some vitamin a should be ok. ...Read more
Vitamin A helps form and maintain healthy teeth, skeletal and soft tissue, mucous membranes, and skin. It is also known as retinol because it produces the pigments in the retina of the eye. Vitamin A promotes good vision, especially in low light. It may also be needed ...Read more
I am confused. Articles say Accutane is out of your system after one month but some articles also say Accutane is like vitamin a so it stores in your body up to 6 months. Whats is correct?
The former: Isotretinoin (iso) has a half life of 20 hrs at most. After discontinuation, it is eliminated completely after a month. There are analogies to fat soluble vitamin a and metabolites of iso that saturate fatty tissues that might be confusing. The nih suggests it is gone by a month. See ...Read more
Accutane is a preformed vitamin a , so does it mean it stores in your live for up to 6 months? Like vitamin a?
Yes : Accutane is the roche labs brand name for the poison isotretinoin. It has been recalled due to 5000+ lawsuits regarding the severe and sometimes fatal effects of using this toxin in human beings. It is reckless for any human to consume this substance with the risks. If you have taken it, i recommend good liver support with n-acetyl cysteine, lipoic acid and beta carotene from foods like carrots. ...Read more
I'm on accutane. Is there any indications about diet when on accutane? Can i eat vitamin a food from animal (like egg, fish, liver, ...) occasionally?
What vitamin or medicine can replace accutane?
Because my face too oily. But i also worried taking affect Accutane for long term.
It depends: Accutane is Vt A Derivative. The side effect is Drying of skin . If your skin is oily; it is not because of Accutane. Your dermatologist is prescribing you after careful discussion with you about Accutane and only after giving you trial of other medicines both orally and Topically for Acne.. So you should talk to him/her regarding your dilemma. ...Read more
Careful with Vit A: No, taking a large dose of vit a is not the same as taking accutane. Be very careful not to take more than the recommended dose of vit a. You can overdose on that type of vitamin which it is unhealthy. You also must be very careful with accutane. Be sure you get advice from a good dermatologist. ...Read more
It's fine: There's no interaction with those meds.Get a more detailed answer ›